| Catalog Number |
6000-670-000 |
| Medical Device Problem Codes |
Imprecision (1307); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranial guidance software, the surgeon reported that the accuracy was off by 40-50 millimeters.
Additional Manufacturer Narrative
Corrected data: b5, d4 and h4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description
No additional information.